# SDR 95ZZZX5480

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 411100720
- Condition: Tip Rub
- Location: Gp Blade
- Part time: 109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS PRODUCER SHROUD HAS EXCESSIVE GP BLADE TIP RUB.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
